Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43831
DC FieldValueLanguage
dc.contributor.authorBardeji, Somayeh Gh.-
dc.contributor.authorFigueiredo, Isabel N.-
dc.contributor.authorSousa, Ercília-
dc.date.accessioned2017-10-10T16:26:25Z-
dc.date.issued2017-
dc.identifier10.1016/j.apnum.2016.04.011-
dc.identifier.urihttp://hdl.handle.net/10316/43831-
dc.description.abstractAn optical flow variational model is proposed for a sequence of images defined on a domain in R^2. We introduce a regularization term given by L^1 the norm of a fractional differential operator. To solve the minimization problem we apply the split Bregman method. Extensive experimental results, with performance evaluation, are presented to demonstrate the effectiveness of the new model and method and to show that our algorithm performs favorably in comparison to another existing method. We also discuss the influence of the order α of the fractional operator in the estimation of the optical flow, for 0 ≤ ∝ ≤ 2. We observe that the values of α for which the method performs better depend on the geometry and texture complexity of the image. Some extensions of our algorithm are also discussed.por
dc.language.isoengpor
dc.publisherElsevierpor
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147205/PTpor
dc.rightsembargoedAccess-
dc.titleOptical flow with fractional order regularization: Variational model and solution methodpor
dc.typearticle-
degois.publication.firstPage188por
degois.publication.lastPage200por
degois.publication.titleApplied Numerical Mathematicspor
dc.relation.publisherversionhttps://doi.org/10.1016/j.apnum.2016.04.011por
dc.peerreviewedyespor
dc.identifier.doi10.1016/j.apnum.2016.04.011por
degois.publication.volume114por
dc.date.embargo2019-10-10T16:26:25Z-
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-0215-8851-
crisitem.author.orcid0000-0003-4021-4559-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
p1553.pdf5.78 MBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

5
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations

5
checked on Sep 14, 2020

Page view(s)

298
checked on Sep 17, 2020

Download(s)

90
checked on Sep 17, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.